# SDR CALA9901755

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FORWARD WALL FLOOR SUPPORT CORRODED.  A NEW SUPPORT WAS INSTALLED IAW SRM 51-10-2, 51-30-2, AND MM 51-20-0.
